# SDR AUS20010709

- Difficulty date: July 1, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM565B4
- System (JASC): 2540 · Lavatories
- Part: Valve
- Condition: Broken
- Location: Lavatories
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TOILET DRAIN VALVE POPPET BROKEN. INNER POPPET WASMISSING.
